# SDR C2XAOOCL090

- Difficulty date: November 5, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022002
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL-EWR CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF. AFTER A UNSUCCESSFUL RECYCLE THE A/C DIVERTED INTO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT. MX REMOVED/REPLACED THE LANDING GEAR ELECTRONIC GEAR UNIT AND LANDING GEAR CONTROL HANDLE IAW EMBRAER MM 32-32-01 AND 32-32-02. OPS CHECK WERE GOOD IAW 32-32-02. A/C WAS RELEASED FOR SERVICE.
